Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On summability of Fourier series at a point


Author: G. D. Dikshit
Journal: Proc. Amer. Math. Soc. 92 (1984), 245-250
MSC: Primary 42A24
DOI: https://doi.org/10.1090/S0002-9939-1984-0754712-1
MathSciNet review: 754712
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper summability of Fourier series by a regular linear method of summation determined by a triangular matrix, has been studied and various results--some known and some new--on Cesàro and Nörlund summability have been deduced. A convergence criterion has also been obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A24

Retrieve articles in all journals with MSC: 42A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754712-1
Keywords: Triangular matrices, Cesàro method, Nörlund method, convergence criteria for Fourier series
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society